Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mxx20

What can I use WHILE on accutane to fade red marks?

Hey guys,

Im on month 3 (@80mg) and my cysts are pretty much gone but I have TONS of red scars....I was thinking about ordering this BIOSKINCARE cream (www.bioskincare.com) thats supposed to work great on fading red marks AND can be used while on this treatment....but its pretty expensive ($50) and Im not sure how well it works...has anyone tried it?

ALSO this is what Im thinking of trying but not sure if it will be too harsh on my skin? (I dont mind peeling by the way...)

-Bakng soda

-Apple cider vinegar

-Differin

-Aspirin mask

What do u guys think??? what have u tried that worked?

:confused:

Share this post


Link to post
Share on other sites

I asked my dermatologist about using creams to fade red marks too but he insisted that i finish my accutane course first.i guess you can use make up.

Share this post


Link to post
Share on other sites

I need to ask my derm about this on my next visit. I've been clear for like a month, but I have tons of marks still. Hopefully they'll heal faster when I get off tane.

Share this post


Link to post
Share on other sites
You can use copper peptides (i.e. Neutrogena Visbly Firm) while on Tane. That's what I've been using, and my skin hasn't looked this good in ages.

Non-comedogenic, right?

Can you find it in any old grocery store?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×